• 12 months after radical prostectomy, still have ED probs. Find Vaigra, levitra, Cialis all have serious side effects. any suggestions??

    Asked by brendan on Sunday, September 16, 2012

    12 months after radical prostectomy, still have ED probs. Find Vaigra, levitra, Cialis all have serious side effects. any suggestions??

    1 Answer from the Community

    • Ross' Avatar
      Ross

      brendan: In responding to your question, I can only tell you my experience. In Feb. 2010 I had a radical and then in summer same year I had 2 months external beam radiation. I was put on hormone therapy which consisted of Lupron & Casadex. Xgeva was added later. My sex life has been almost non existent except to be there for my wife. I wish it were otherwise, but my life is full and healthy. Maybe some day if I ever get off the hormones, there may be some revivial of sex. This is only 1 man's story and you may find other better responses.
      Best wishes going forward. A survivor, Ross

      over 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more prostate cancer questions.  Also, don't forget to check out our Prostate Cancer page.